Associated equation in theory of transformations on linear differential equations of second order

Miroslav Laitoch

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica (1963)

  • Volume: 04, Issue: 1, page 45-62
  • ISSN: 0231-9721

How to cite

top

Laitoch, Miroslav. "Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica 04.1 (1963): 45-62. <http://eudml.org/doc/23079>.

@article{Laitoch1963,
author = {Laitoch, Miroslav},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica},
language = {fre},
number = {1},
pages = {45-62},
publisher = {Palacký University Olomouc},
title = {Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre},
url = {http://eudml.org/doc/23079},
volume = {04},
year = {1963},
}

TY - JOUR
AU - Laitoch, Miroslav
TI - Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica
PY - 1963
PB - Palacký University Olomouc
VL - 04
IS - 1
SP - 45
EP - 62
LA - fre
UR - http://eudml.org/doc/23079
ER -

References

top
  1. O. Borůvka, Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre, Czech. Math. Journ. 3 (78), Praha 1753. (En russe. Resumé français.) MR0060671
  2. O. Borůvka, 10.1007/BF02411674, Annali di matematica pura ed applicata, Serie IV, T. XLI, Bologna 1956. (1956) DOI10.1007/BF02411674
  3. E. E. Kummer, De generali guadam equatione differentiali tertii ordinis, Programme de lycée à Liegnitz 1834; Journal de Crelle, Vol. 100, 1887. 
  4. E. Pinney, The non linear differential equation, Proceedings of the Amer. Math. Soc, Vol. 1, 1950, p. 681. (1950) 

Citations in EuDML Documents

top
  1. Miroslav Laitoch, Homogene lineare zu sich selbst begleitende Differentialgleichung zweiter Ordnung
  2. Stanislav Trávníček, О некотором преобразовании решений систем двух линейных дифференциальных уравнений первого порядка
  3. Josef Hošek, Eine Bemerkung zum Zusammenhang des Randwertproblems mit begleitender Gleichung
  4. Miloš Háčik, Contribution to the monotonicity of the sequence of zero points of integrals of the differential equation y ' ' + g ( t ) y = 0 with regard to the basis [ α , β ]
  5. Miloš Háčik, Generalization of amplitude phase and accompanying differential equation
  6. Staněk, Svatoslav, On the structure of the second-order periodic linear differential equations with the same characteristic multipliers
  7. Milan Votava, Einige Eigenschaften der verallgemeinerten Polarfunktion und der Radonschen Funktion
  8. Staněk, Svatoslav, On a certain transformation of the solution set of two linear second order differential equations
  9. Josef Hošek, Über einige Eigenschaften der Separation der Nullstellen von Lösungen der Gleichung y ' ' = Q ( t ) y und der sie begleitenden Gleichungen
  10. Elena Pavlíková, A remark on the differential equation y ' ' + q ( x ) y = r ( x )

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.